# SDR ABXA010129

- Difficulty date: April 11, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N968AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47499
- Aircraft time: 57,301 hours, 53,812 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99234362
- Condition: Cracked
- Location: Fuselage
- Part time: 57,301 hours, 53,812 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE MAIN FRAME AT FS 756 WAS CRACKED AT THE FWD BOLT INBD VERTICAL FLANGE.  MAINTENANCE INSPECTED AND REPAIRED THE FRAME IAW ABX REA D953-40627-SB.
